# SDR SIMA20150119002

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 37,334 hours, 34,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BY FLIGHT ATTENDANT SEAT IS INOPERATIVE.  DEFERRED IAW MEL 25-53.  MX PROCEDURES COMPLIED WITH.  R & R FLASHLIGHT IAW AMM 33-50-16.  MEL RESTORED & PLACARDS REMOVED.
